# SDR CALA2021040100410

- Difficulty date: March 31, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 59,503 hours, 17,360 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102911
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: AFT PIT UNDERFLOOR FRAME AT STA 1460 CORRODED ON F WD AND AFT SIDES.  REF HAECO GSO NR 9281011 ACCOMPLISHED REPAIR OF AFT CARGO UNDERFLOOR FRAME AT STA 1460 ST R S28R-S30 IAW ECRA 5360-01593 REV- AND REO-G23013 REV IR.
